Bulletin of the American Mathematical Society

Review: Opere matematiche di Francesco Brioschi

H. S. White

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 12, Number 8 (1906), 408-409.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183418889

Citation

White, H. S. Review: Opere matematiche di Francesco Brioschi. Bull. Amer. Math. Soc. 12 (1906), no. 8, 408--409. https://projecteuclid.org/euclid.bams/1183418889


Export citation